MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, T10, 3.5X16MM; IMPLANT

STRYKER GMBH LOCKING SCREW, T10, 3.5X16MM; IMPLANT
Catalog Number 40-35616
Health Effect - Clinical Code No Information (3190)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event that locking screw, t10, 3.5x16mm was alleged of 'no locking effect' could not be confirmed, since the device was not returned /scrapped by customer) for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was discarded.
 
Event or Problem Description
It was not locked the screw for variax during procedure.Replaced another screw and complete the procedure.

Brand Name
LOCKING SCREW, T10, 3.5X16MM
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7810900
Report Number0008031020-2018-00573
Device Sequence Number16527943
Product Code HWC
UDI-Device Identifier07613154628698
UDI-Public07613154628698
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Catalogue Number40-35616
Device Lot Number1000288232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;